Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 6, NWS San Angelo, TX

March 10, 201124 counties in Texas

NWS San Angelo, TX issued this red flag warning at Mar 10, 2011, 9:23 PM CST for 24 counties in Texas. It took effect at Mar 11, 2011, 10:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 10, 2011, 9:23 PM CST (03:23 UTC)
In effect from
Mar 11, 2011, 10:00 AM CST
Expired
Mar 11, 2011, 7:00 PM CST
In force
9 hr
Issued by
NWS San Angelo, TX
All 24 counties

Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Kimble County, TX, Mason County, TX, McCulloch County, TX, Menard County, TX, Nolan County, TX, Runnels County, TX, San Saba County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 63 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 3.4 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2011-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2011-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5160 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

275 
WWUS84 KSJT 110323
RFWSJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
923 PM CST THU MAR 10 2011

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED AREAWIDE ON FRIDAY... 

.SOUTH TO SOUTHWEST 20 FOOT WINDS WILL INCREASE TO NEAR 20 MPH BY
LATE FRIDAY AFTERNOON DUE TO A STRONG PRESSURE GRADIENT ACROSS THE
REGION. AFTERNOON TEMPERATURES IN THE UPPER 70S AND LOWER 80S...
COMBINED WITH VERY DRY AIR...WILL PRODUCE RELATIVE HUMIDITY VALUES
BETWEEN 10 AND 15 PERCENT. THE COMBINATION OF THESE FACTORS AND
PERSISTENT DROUGHT CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER
CONDITIONS ACROSS ALL OF WEST CENTRAL TEXAS.

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-111200-
/O.UPG.KSJT.FW.A.0005.110311T1600Z-110312T0000Z/
/O.NEW.KSJT.FW.W.0006.110311T1600Z-110312T0100Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
923 PM CST THU MAR 10 2011

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM CST FRIDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR ALL OF WEST CENTRAL
TEXAS. 

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CST FRIDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA: IN TEXAS...FISHER...NOLAN...STERLING...COKE...
  RUNNELS...IRION...TOM GREEN...CONCHO...CROCKETT... 
  SCHLEICHER...SUTTON...HASKELL...THROCKMORTON...JONES... 
  SHACKELFORD...TAYLOR...CALLAHAN...COLEMAN...BROWN... 
  MCCULLOCH...SAN SABA...MENARD...KIMBLE...MASON. 

* WIND: SOUTH 20 FOOT WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH.

* HUMIDITY: 10 TO 15 PERCENT.

* TIMING: RED FLAG CONDITIONS ARE EXPECTED TO BE MET BETWEEN 10 AM
  AND 7 PM FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR IS EXPECTED TO OCCUR. A COMBINATION
OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES
WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/SJT

JOHNSON
3 follow-up statements
242 
WWUS84 KSJT 111105
RFWSJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
505 AM CST FRI MAR 11 2011

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED AREA WIDE ON FRIDAY...

.SOUTH TO SOUTHWEST 20 FOOT WINDS WILL INCREASE TO NEAR 20 MPH BY
LATE FRIDAY AFTERNOON DUE TO A STRONG PRESSURE GRADIENT ACROSS THE
REGION. AFTERNOON TEMPERATURES IN THE UPPER 70S AND LOWER 80S...
COMBINED WITH VERY DRY AIR...WILL PRODUCE RELATIVE HUMIDITY VALUES
BETWEEN 10 AND 15 PERCENT. THE COMBINATION OF THESE FACTORS AND
PERSISTENT DROUGHT CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER
CONDITIONS AND THE POTENTIAL FOR ANY FIRE TO SPREAD QUICKLY. 

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-112200-
/O.CON.KSJT.FW.W.0006.110311T1600Z-110312T0100Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
505 AM CST FRI MAR 11 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR ALL OF WEST CENTRAL TEXAS...

* AFFECTED AREA: IN TEXAS...FISHER...NOLAN...STERLING...COKE...
  RUNNELS...IRION...TOM GREEN...CONCHO...CROCKETT... 
  SCHLEICHER...SUTTON...HASKELL...THROCKMORTON...JONES... 
  SHACKELFORD...TAYLOR...CALLAHAN...COLEMAN...BROWN... 
  MCCULLOCH...SAN SABA...MENARD...KIMBLE...MASON. 

* WIND: SOUTH 20 FOOT WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 
  MPH.

* HUMIDITY: 10 TO 15 PERCENT.

* TIMING: RED FLAG CONDITIONS ARE EXPECTED TO BE MET BETWEEN10 
  AM AND 7 PM FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR IS EXPECTED TO OCCUR. A COMBINATION
OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES
WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/SJT
666 
WWUS84 KSJT 112146
RFWSJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
346 PM CST FRI MAR 11 2011

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED AREA WIDE ON FRIDAY...

.SOUTH TO SOUTHWEST 20 FOOT WINDS WILL CONTINUE TO GUST NEAR 30
MPH THROUGH SUNSET THIS EVENING...DUE TO A STRONG PRESSURE
GRADIENT ACROSS THE REGION. AFTERNOON TEMPERATURES IN THE UPPER
70S AND LOWER 80S HAVE COMBINED WITH VERY DRY AIR TO DROP RELATIVE
HUMIDITY VALUES TO BETWEEN 10 AND 15 PERCENT. THE COMBINATION OF
THESE FACTORS AND PERSISTENT DROUGHT CONDITIONS WILL RESULT IN
CRITICAL FIRE WEATHER CONDITIONS AND THE POTENTIAL FOR ANY FIRE TO
SPREAD QUICKLY.

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-120100-
/O.CON.KSJT.FW.W.0006.000000T0000Z-110312T0100Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
346 PM CST FRI MAR 11 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF WEST
CENTRAL TEXAS...

* AFFECTED AREA: IN TEXAS...FISHER...NOLAN...STERLING...COKE... 
  RUNNELS...IRION...TOM GREEN...CONCHO...CROCKETT... 
  SCHLEICHER... SUTTON...HASKELL...THROCKMORTON...JONES... 
  SHACKELFORD... TAYLOR...CALLAHAN...COLEMAN...BROWN... 
  MCCULLOCH...SAN SABA... MENARD...KIMBLE...MASON.

* WIND: SOUTH 20 FOOT WINDS OF 25 TO 30 MPH WITH GUSTS TO 40 
  MPH.

* HUMIDITY: 10 TO 15 PERCENT.

* TIMING: RED FLAG CONDITIONS ARE EXPECTED TO BE MET THROUGH 7 PM
  THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR IS EXPECTED TO OCCUR. A COMBINATION
OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES
WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/SJT
358 
WWUS84 KSJT 120049
RFWSJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
649 PM CST FRI MAR 11 2011


TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-120200-
/O.EXP.KSJT.FW.W.0006.000000T0000Z-110312T0100Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
649 PM CST FRI MAR 11 2011

...RED FLAG WARNING WILL EXPIRE AT 7 PM CST THIS EVENING FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF WEST CENTRAL
TEXAS...

THE RED FLAG WARNING FOR WEST CENTRAL TEXAS WILL EXPIRE AT 7 PM
CST THIS EVENING.

RELATIVE HUMIDITIES WILL BE SLOW TO RECOVER THIS EVENING BUT WIND
SPEEDS WILL CONTINUE TO DIMINISH ACROSS WEST CENTRAL TEXAS. BY 8
PM...SOUTH WINDS ARE EXPECTED TO 10 TO 15 MPH AREAWIDE. THUS...THE
RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 7 PM.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE
VISIT... HTTP://WWW.SRH.NOAA.GOV/SJT

JOHNSON

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this red flag warning went out at Mar 10, 5:13 PM CST, 4 hours 10 minutes earlier.

Area forecast discussion, Mar 10, 5:13 PM CST, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
513 PM CST THU MAR 10 2011

.DISCUSSION...
/SEE BELOW FOR AVIATION DISCUSSION/

&&

.AVIATION...
VFR NEXT 24 HOURS AS LOW LEVEL MOISTURE REMAINS SCARCE. WINDS
WILL BE THE MAIN PROBLEM FRIDAY TO GENERAL AVIATION AS LEE TROUGH
BRINGS SOUTH WINDS GUSTING TO 25-30 KTS AT KABI AND
KSJT...BEGINNING MID MORNING.

&&

.PREV DISCUSSION... /ISSUED 336 PM CST THU MAR 10 2011/

SHORT TERM...
MAIN WEATHER STORY IN THE SHORT TERM IS THE POSSIBILITY OF
CRITICAL FIRE WEATHER CONDITIONS ON FRIDAY AND THIS IS DISCUSSED
IN MORE DETAIL IN THE FIRE WEATHER DISCUSSION BELOW. SOUTH TO
SOUTHWEST WINDS WILL QUICKLY INCREASE BY LATE MORNING AS A
LEE TROUGH DEVELOPS ACROSS THE TEXAS PANHANDLE. IN
ADDITION...TEMPERATURES WILL RISE TO 10 TO 15 DEGREES ABOVE
SEASONAL NORMALS ON FRIDAY AFTERNOON. A BLANKET OF CIRRUS IS
EXPECTED FOR MUCH OF THE DAY FRIDAY WHICH MAY HINDER GOOD MIXING
AND TEMPERATURES FROM REACHING THE MID 80S FRIDAY AFTERNOON.
REGARDLESS...A STRONG SURFACE PRESSURE GRADIENT SHOULD ALLOW
WINDS TO INCREASE TO 15 TO 25 KNOTS WITH SOME HIGHER GUSTS AND
TEMPERATURES TO INCREASE INTO THE UPPER 70S TO LOWER 80S. WINDS
WILL QUICKLY SUBSIDE SHORTLY AFTER SUNSET.

LONG TERM...
MODELS SHOW A WEAK COLD FRONT ENTERING NORTHERN ZONES EARLY
SATURDAY...THEN STALLING OVER NORTHERN PORTIONS OF THE CONCHO
VALLEY AND HEARTLAND BY LATE AFTERNOON. TEMPERATURES WILL BE
COOLEST NORTH OF THE FRONT WITH HIGHS IN THE MID AND UPPER 70S
OVER THE BIG COUNTRY...WITH LOWER 80S SOUTH OF THE FRONT. FRONT
WILL LINGER OVER NORTHERN ZONES INTO SUNDAY WITH AFTERNOON HIGHS
NOT TOO DISSIMILAR FROM SATURDAY. MAY SEE A FEW SHOWERS OR
THUNDERSTORMS DEVELOP ALONG AND NORTH OF THE BOUNDARY SUNDAY NIGHT
AND EARLY MONDAY...AS AN UPPER TROUGH MOVES EAST ACROSS THE
CENTRAL AND NORTHERN PLAINS. CONFIDENCE NOT HIGH THOUGH AS BEST
LIFT WILL REMAIN NORTH OF THE AREA SO KEPT POPS AT 20 PERCENT.
SHOULD SEE A FAIR AMOUNT OF CLOUDS ON MONDAY SO NOT AS WARM WITH
HIGHS MAINLY IN THE LOWER 70S.

ZONAL FLOW ALOFT WITH SOUTHERLY FLOW AT THE SURFACE WILL PREVAIL
TUESDAY THROUGH THURSDAY WITH A GRADUAL WARMING TREND THROUGH THE
PERIOD. LOW LEVEL MOISTURE WILL ALSO INCREASE ACROSS THE AREA WITH
STRATUS POSSIBLE EACH MORNING. HIGHS ON TUESDAY WILL BE IN THE MID
70S...WARMING INTO THEN LOW 80S BY THURSDAY. OVERNIGHT TEMPERATURES
WILL BE PLEASANT WITH LOWS MAINLY IN THE LOWER 50S.

CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS MOST OF
WEST CENTRAL TEXAS ON FRIDAY. A STRONG PRESSURE GRADIENT WILL ALLOW
WINDS TO QUICKLY PICK UP BETWEEN 15Z AND 17Z FRIDAY. WINDS WILL PEAK
AT 20 TO 24 KNOTS BETWEEN 18Z AND 21Z. ALTHOUGH SOUTH WINDS ARE
USUALLY NOT AS CONDUCIVE FOR CRITICAL FIRE WEATHER CONDITIONS AS
SOUTHWEST OR WEST WINDS...LITTLE MOISTURE RETURN IS EXPECTED.
DEWPOINT TEMPERATURES WILL GENERALLY REMAIN IN THE 20S ACROSS THE
AREA. THIS IN COMBINATION WITH WELL ABOVE NORMAL TEMPERATURES...WILL
ALLOW FOR RELATIVE HUMIDITY VALUES TO DROP NEAR OR BELOW 20 PERCENT
ACROSS MOST OF THE AREA BY 17Z. ISSUED A FIRE WEATHER WATCH FOR
ALL OF WEST CENTRAL TEXAS FOR FRIDAY AFTERNOON. WINDS ACROSS MUCH
OF THE NORTHWEST HILL COUNTRY WILL REMAIN MARGINAL...AND THESE
AREAS MAY NOT REACH RED FLAG CRITERIA. IF MODEL DATA TONIGHT
INDICATES THAT CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY...A
RED FLAG WARNING MAY BE NEEDED FOR PARTS OR ALL OF WEST CENTRAL
TEXAS. WINDS SHOULD QUICKLY SUBSIDE BY 00Z SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 43  81  46  77  46 /   0   0   0   0  10
SAN ANGELO 	 39  82  45  83  46 /   0   0   0   0  10
JUNCTION 	 35  77  43  84  51 /   0   0   0   0  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON
FOR THE FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN...
CONCHO...CROCKETT...FISHER...HASKELL...IRION...JONES...KIMBLE...
MASON...MCCULLOCH...MENARD...NOLAN...RUNNELS...SAN SABA...
SCHLEICHER...SHACKELFORD...STERLING...SUTTON...TAYLOR...
THROCKMORTON...TOM GREEN.

&&

99/99/04
Hazardous weather outlook, Mar 10, 3:00 PM CST, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
300 PM CST THU MAR 10 2011

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-112100-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
300 PM CST THU MAR 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS MUCH OF WEST
CENTRAL TEXAS ON FRIDAY AS STRONG SOUTH WINDS AND LOW REALITVE
HUMIDITY VALUES COMBINE. THESE CONDITIONS WILL PERSIST FROM LATE
MORNING THROUGH LATE AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

DANIELS

Nearby

Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.